MAUDE Adverse Event Report: ZIMMER SWITZERLAND MANUFACTURING GMBH CMN FEMORAL NAIL, CCD 125, LEFT, 10 MM, 21.5 CM; ROD, FIXATION

ZIMMER SWITZERLAND MANUFACTURING GMBH CMN FEMORAL NAIL, CCD 125, LEFT, 10 MM, 21.5 CM; ROD, FIXATION
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 10/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: foreign - (b)(6).Investigation of this incident is currently ongoing.A followup/ final report will be submitted when additional information becomes available.
 
Event or Problem Description
It was reported that: the patient underwent a revision procedure due to a bone fracture, 3 days post-op.Attempts have been made but no further information has been provided at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: b4, b5, d9, g3, g6, h1, h2, h3, h6, h10.As no product was returned, visual and dimensional evaluations could not be performed.The dhr review could not be performed due to missing product identification (lot number).Nevertheless, based on the given information there is no indication of a nonconformance or complaint out of box (coob).Surgical reports were received and reviewed.The surgeon had some difficulties in insertion of the nail.No other abnormalities were found.Revision report also mentions that this was a difficult surgery.X-rays were received however, these x-rays are not relevant for this complaint.Based on the given information and the results of the investigation, we were not able to identify a specific root cause for this issue.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
CMN FEMORAL NAIL, CCD 125, LEFT, 10 MM, 21.5 CM
Common Device Name
ROD, FIXATION
Manufacturer (Section D)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14460453
Report Number0009613350-2022-00296
Device Sequence Number19953838
Product Code HSB
UDI-Device Identifier00889024298873
UDI-Public(01)00889024298873
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K091566
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number47-2493-211-10
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2022
Supplement Date Received by Manufacturer09/07/2022
Initial Report FDA Received Date05/20/2022
Supplement Report FDA Received Date09/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age82 YR
Patient SexFemale
Patient Weight51 KG